Usha, Venkatesh (2019) Existence results for an impulsive neutral integro-differential equations in Banach spaces. Vol. 27(3),2019, 231–257, 27 (3). pp. 231-257.

[thumbnail of 10.2478_auom-2019-0043.pdf] Text
10.2478_auom-2019-0043.pdf - Published Version

Download (543kB)


In this manuscript we investigate the existence of mild solution for
a abstract impulsive neutral integro-differential equation by using semigroup theory and Krasnoselskii-Schaefer fixed point theorem in different
approach. At last, an example is also provided to illustrate the obtained

Item Type: Article
Uncontrolled Keywords: Fixed point theorem, Differential equations with Impulses, Neutral equations, Semigroups of linear operators
Divisions: PSG College of Arts and Science > Department of Mathematics
Depositing User: Mr Team Mosys
Date Deposited: 02 Sep 2022 05:34
Last Modified: 02 Sep 2022 05:34

Actions (login required)

View Item
View Item